Mathematische Zeitschrift (Journal, magazine, 1997) []
skip to content
New coming soon
Mathematische Zeitschrift

Mathematische Zeitschrift

Publisher: Berlin ; Heidelberg : Springer, [1997?]-
Edition/Format:   Journal, magazine : EnglishView all editions and formats
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...


Genre/Form: Periodicals
Zeitschrift Online-Publikation
Material Type: Internet resource
Document Type: Journal / Magazine / Newspaper, Internet Resource
OCLC Number: 76299477
Notes: Vol. 221, Issue 1 (1996)-
Erscheint monatl. - Bis Vol. 223, Issue 4 (1996) nur Inh.-verz. und Abstracts. - Lizenzpflichtig. - Bibliographische Deskription nach Vol. 238, Issue 2 (2001).
Description: Online-Ressource


Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.